RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Osipov, Leonid Vladimirovich
(1942–1981)

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 14

Number of views:
This page:502
Abstract pages:1985
Full texts:1046

http://www.mathnet.ru/eng/person42138
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211424

Publications in Math-Net.Ru
1984
1. L. V. Osipov, V. I. Rotar', “On an infinite-dimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 29:2 (1984),  366–373  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:2 (1985), 375–383  isi
1982
2. L. V. Osipov, “Large deviation probabilities of sums of independent random vectors for certain classes of sets”, Mat. Zametki, 31:1 (1982),  147–155  mathnet  mathscinet  zmath; Math. Notes, 31:1 (1982), 75–79  isi
1980
3. L. V. Osipov, “On the series of H. Cramer”, Zap. Nauchn. Sem. LOMI, 97 (1980),  181–185  mathnet  mathscinet  zmath; J. Soviet Math., 24:5 (1984), 608–611
1978
4. L. V. Osipov, “On the probabilities of large deviations for sums of independent random vectors”, Teor. Veroyatnost. i Primenen., 23:3 (1978),  510–526  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:3 (1979), 490–506
1975
5. L. V. Osipov, “Multidimensional limit theorems for large deviations”, Teor. Veroyatnost. i Primenen., 20:1 (1975),  40–57  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:1 (1975), 38–56
1972
6. L. V. Osipov, “On probabilities of large deviations for sums of independent random variables”, Teor. Veroyatnost. i Primenen., 17:2 (1972),  320–341  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:2 (1973), 309–331
1971
7. L. V. Osipov, “On probabilities of large deviations for sums of independent random variables”, Dokl. Akad. Nauk SSSR, 196:5 (1971),  1020–1023  mathnet  mathscinet  zmath
8. L. V. Osipov, “On asymptotic expansions for distribution functions of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 16:2 (1971),  328–338  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:2 (1971), 333–343
1969
9. L. V. Osipov, “On asymptotic expansions of the distribution function of the sum of independent lattice random variables”, Teor. Veroyatnost. i Primenen., 14:3 (1969),  468–475  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:3 (1969), 450–457
1968
10. L. V. Osipov, “The accuracy of the approximation of the distribution of a sum of independent random variables to the normal distribution”, Dokl. Akad. Nauk SSSR, 178:5 (1968),  1013–1016  mathnet  mathscinet  zmath
1967
11. L. V. Osipov, V. V. Petrov, “On the Estimation of the Remainder in the Central Limit Theorem”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  322–329  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:2 (1967), 281–286
1966
12. L. V. Osipov, “Asymptotic expansion in the central limit theorem”, Dokl. Akad. Nauk SSSR, 168:3 (1966),  522–523  mathnet  mathscinet  zmath
13. L. V. Osipov, “Refinement of Lindeberg's theorem”, Teor. Veroyatnost. i Primenen., 11:2 (1966),  339–342  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:2 (1966), 299–302
14. I. A. Ibragimov, L. V. Osipov, “On an estimate of the remainder in Lindeberg's theorem”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  141–143  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:1 (1966), 125–128

1973
15. L. V. Osipov, “Поправки к статье “О вероятностях больших уклонений для сумм независимых случайных величин” (ДАН, т. 196, № 5, 1971 г.)”, Dokl. Akad. Nauk SSSR, 209:3 (1973),  10  mathnet
16. L. V. Osipov, “Addendum: On Probabilities of Large Deviations for Sums of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 18:3 (1973),  679  mathnet  mathscinet; Theory Probab. Appl., 18:3 (1974), 642

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021